Translator Disclaimer
March 2022 On a question of Yi
Sanjay Mallick, Dhiman Sarkar
Adv. Studies: Euro-Tbilisi Math. J. 15(1): 1-18 (March 2022). DOI: 10.32513/asetmj/19322008201

Abstract

In the direction of three shared set problems, we have answered a question of Yi providing a best possible combination of three sets with least cardinalities. We have also exhibited some examples assuring the sharpness of our results.

Version Information

The current pdf replaces the original pdf file, first available on 5 April 2022. The new version corrects the DOI prefix to read 10.32513.

Acknowledgments

The authors express their heartiest gratitude to the anonymous referee for his/her careful review and significant suggestions towards the betterment of the paper.

Citation

Download Citation

Sanjay Mallick. Dhiman Sarkar. "On a question of Yi." Adv. Studies: Euro-Tbilisi Math. J. 15 (1) 1 - 18, March 2022. https://doi.org/10.32513/asetmj/19322008201

Information

Received: 20 July 2020; Accepted: 8 October 2021; Published: March 2022
First available in Project Euclid: 5 April 2022

Digital Object Identifier: 10.32513/asetmj/19322008201

Subjects:
Primary: 30D35

Keywords: meromorphic functions , shared set , uniqueness , Weighted Sharing

Rights: Copyright © 2022 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 1 • March 2022
Back to Top